# SDR ASAA2018042524366

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,383 hours, 11,688 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 0669
- Condition: Failed
- Location: Fuel Qty
- Part time: 61,590 hours, 27,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TANK REFUELING PANEL QUANTITY INDICATOR INOPERATIVE.  ACFT GROUNDED. REMOVED & REPLACED THE TANK INDICATOR IAW AMM 28-41-61-000-801.  ACCOMPLISHED A SYS OPS TEST IAW AMM 28-41-61-400. CHECKED NORMAL.
